# SDR SWAA2021110327547

- Difficulty date: October 7, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB #5 STIFFENER #4 CRACKED ; / [01] 1.PERFORMED HFEC ON RIB #5 STIFFENER #4 IAW NDTM PART 6;51-00-00 PROCEDURE 23. CRACK FOUND AT LOWER AREA . CRACK LENGTH : 0.472'.   2.PERFORMED HFEC ROTO ON OPEN FASTENER HOLES IAW NDTM PART 6;51-00-00 PROCEDURE 16. NO CRACKS FOUND.  [NORTEC 600; B/C 166317 ; CALIB.DUE-10/21]; [02] CUT OUT DAMAGE AREA AT LT. HORIZONTAL STAB RIB #5 STIFFENER #4 IAW. B-737-700 SRM. 55-10-09-2R-4 REPAIR 4 FIG.202 SHEET 1. SURFACE ROUGHNESS SMOOTHER THEN 63 MICROINCHES RA. IAW. B-737-700 SRM. 51-20-13-0G-0 TOOL USED 172331; [03] PERFORMED HFEC AT CUTOUT IAW NDTM PART 6;51-00-00 PROCEDURE 23. NO CRACKS. [NORTEC 600 ;B/C 166317 ; CALIB.DUE - 10/21]; [04] INSPECTED AREA PER55-10-09-2R-4 STEP 4E NO DEFECTS.; [05] LOCATED AND DRILLED REPAIR PARTS AS PER B737-700 SRM 55-10-09-2R-4; REPAIR 4.; [06] VERIFIED STEP # 5; [07] OK TO ALODINE AND PRIME REPAIR; [08] APPLIED ALODINE AND PRIMER AS PER B737-700 SRM 51020-01-0G-0.; [09] VERIFIED STEP # 8; [10] OK TO INSTALL REPAIR PARTS.; [11] INSTALLED REPAIR PARTS PER B737-700 SRM 55-10-09-2R-4 REPAIR 4.; [12] REPAIRED CRACK AT LT HORIZONTAL STAB RIB #5 STIFFENER #4 AS PER B737-700 SRM 55-10-09-2R-4 REPAIR 4.; [13] VERIFIED STEP 11 AND 12; [14] JOB IS COMPLETE
